Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 2, Pages 346–352 (Mi zvmmf1746)  

This article is cited in 8 scientific papers (total in 8 papers)

Estimating the complexity of deciphering a threshold functions in a $k$-valued logic

N. Yu. Zolotykh, V. N. Shevchenko

N. I. Lobachevski State University of Nizhni Novgorod

Full text: PDF file (944 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:2, 328–334

Bibliographic databases:
UDC: 519.714.4
MSC: Primary 06E30; Secondary 94C10, 90C09, 68Q25, 03B50
Received: 04.12.1996
Revised: 25.12.1997

Citation: N. Yu. Zolotykh, V. N. Shevchenko, “Estimating the complexity of deciphering a threshold functions in a $k$-valued logic”, Zh. Vychisl. Mat. Mat. Fiz., 39:2 (1999), 346–352; Comput. Math. Math. Phys., 39:2 (1999), 328–334

Citation in format AMSBIB
\Bibitem{ZolShe99}
\by N.~Yu.~Zolotykh, V.~N.~Shevchenko
\paper Estimating the complexity of deciphering a threshold functions in a $k$-valued logic
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 2
\pages 346--352
\mathnet{http://mi.mathnet.ru/zvmmf1746}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1693230}
\zmath{https://zbmath.org/?q=an:1027.06500}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 2
\pages 328--334


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1746
  • http://mi.mathnet.ru/eng/zvmmf/v39/i2/p346

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Zolotykh, “O slozhnosti resheniya odnogo klassa zadach tselochislennogo lineinogo programmirovaniya”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 10:1 (2003), 3–10  mathnet  mathscinet  zmath
    2. Alekseyev M.A., “On the Number of Two-Dimensional Threshold Functions”, SIAM J Discrete Math, 24:4 (2010), 1617–1631  crossref  mathscinet  zmath  isi  elib  scopus
    3. N. Yu. Zolotykh, A. Yu. Chirkov, “O verkhnei otsenke moschnosti minimalnogo razreshayuschego mnozhestva porogovoi funktsii”, Diskretn. analiz i issled. oper., 19:5 (2012), 35–46  mathnet  mathscinet
    4. Zolotykh N.Yu., “Rasshifrovka porogovoi funktsii, zadannoi rasshirennym orakulom”, Vestnik nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2012, 175–178  elib
    5. Alekseyev M.A., Basova M.G., Zolotykh N.Yu., “on the Minimal Teaching Sets of Two-Dimensional Threshold Functions”, SIAM Discret. Math., 29:1 (2015), 157–165  crossref  mathscinet  zmath  isi  elib  scopus
    6. Zamaraeva E., “On teaching sets of k-threshold functions”, Inf. Comput., 251 (2016), 301–313  crossref  mathscinet  zmath  isi  scopus
    7. Chirkov A.Yu., Zolotykh N.Yu., “On the Number of Irreducible Points in Polyhedra”, Graphs Comb., 32:5 (2016), 1789–1803  crossref  mathscinet  zmath  isi  scopus
    8. E. M. Zamaraeva, “On teaching sets for $2$-threshold functions of two variables”, J. Appl. Industr. Math., 11:1 (2017), 130–144  mathnet  crossref  crossref  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:169
    Full text:74
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022